# SDR A6WA2016121244651

- Difficulty date: December 8, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 3,936 hours, 30,724 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT. 4007. GEAR DISAGREE AND NOSE GEAR DOOR OPEN WARNING MESSAGES ON DEPARTURE WHEN GEAR LEVER SELECTED UP. LEVER WAS NOT MOVED WITHIN     
30 SECONDS OF ORIGINAL SELECTION. NOSE GEAR SHOWED GREEN DOWN AND LOCK MAINS SHOWED YELLOW WITH HASHES THEN SHOWED UP AND LOCKED. MANUAL RELEASE SYSTEN WAS OPERATED. ICING CONDITIONS WERE ENCOUNTERED WITH GEAR EXTENDED. EMERGENCY LANDING DECLARED MAX AIRSPEED WITH GEAR EXTENDED WAS APRROXIMATELY 200 KNOTS, LANDING WEIGHT WAS 41,500 LBS NO HARD LANDING NOTED.  JACKED ACFT IAW AMM 07-11-01.  NLG STRUT WOULD NOT FULLY EXTEND.  STRUT  SERVICING REQ.  SERVICED NLG STRUT WITH OIL AND NITROGEN IAW 12-12-32-610-803.  STRUT FULLY EXTENDS.  PERFORMED GEAR SWINGS.  OPS CHECKED GOOD.
